# SDR COEA2019061431778

- Difficulty date: June 13, 2019
- Submitted: June 14, 2019
- Operation: Air carrier
- Aircraft: N778FE
- Make and model: Cessna 208B
- Aircraft serial: 0275
- Aircraft time: 14,028 hours, 15,599 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Tape
- Condition: Burned
- Location: Transponder
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, W
- Precautionary procedure: O

## Discrepancy

FLIGHT 7669 ENROUTE,  LIGHT SMOKE COMING OUT OF #2 COMM. #2 COMM SWITCH WAS TURNED OFF & CONTINUED FLIGHT. CORRECTIVE ACTION: MAINTENANCE PERFORMED DETAILED VISUAL INSPECTION OF G430 AVIONICS RACK INCLUDING TRANSPONDERS, DME & ALL ASSOCIATED WIRING. FOUND SINGED MASKING TAPE BETWEEN #1 & #2 TRANSPONDERS. REMOVED TAPE. ALL OPS CHECKS GOOD WITH NO SMOKE PRESENT.
